# SDR MALA000518

- Difficulty date: August 16, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RT TAILPIPE HOT LIGHT ILLUMINATED.  PERFORMED AN ABORT.  SHORTLY AFTER POWER REDUCTION LIGHT WENT OUT.  MAINTENANCE PERFORMED A/C RUN UP FOR SEVERAL MINUTES, COULD NOT DUPLICATE.  SUSPECT MOISTURE DUE TO HEAVY RAIN MAY HAVE BEEN PROBLEM.  ALL ENGINE CHECKS ON RIGHT ENGINE OK.
